# SDR DJFA20131009001

- Difficulty date: October 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N410FL
- Make and model: Beech 400A
- Aircraft serial: RK123
- Aircraft time: 9,835 hours, 8,183 cycles
- Engine: Wilint FJ44
- Engine time: 763 hours, 593 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 117075
- Part serial: CL1ATW0485
- Condition: Low Pressure
- Location: Engine Fuel
- Part time: 763 hours, 593 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X, Y
- Precautionary procedure: O

## Discrepancy

DURING INITIAL DESCENT FROM CRUISE, CREW NOTED SLIGHT (200LBS) FUEL IMBALANCE.  CROSSFEED FROM RT TANK WAS ACTIVATED MANUALLY.  WITHIN 15 TO 30 SECONDS CREW NOTED INDICATIONS OF UNCOMMANDED LT ENGINE SHUTDOWN.  ENGINE RESTART PROCEDURE WAS INITIATED WITH SUCESSFUL RESTART OF LT ENGINE.  ACFT LANDED SAFELY.  MAINTENANCE IDENTIFIED LOW FUEL PRESSURES AT THE FDU MOTIVE FLOW OUTPUT.  THE FDU WAS REPLACED.
